RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 78, Number 3  


“Bouncing” from the Schwarzschild sphere in the relativistic theory of gravitation with nonzero graviton mass
A. A. Vlasov, A. A. Logunov
323
Analog of the Carleman formula in the future tube
T. N. Nikitina
330
Influence of electron-electron coupling on the charge of phase solitons in the Peierls-Fröhlich model
A. V. Balatskii, S. I. Matveenko
335
Asymptotics at $t\to\infty$ of the solution to the Cauchy problem for the Korteweg–de Vries equation in the class of potentials with finite-gap behavior as $x\to\pm\infty$
R. F. Bikbaev, R. A. Sharipov
345
Expansion of the boost operator in powers of the coupling constant
A. N. Kvinikhidze, A. M. Khvedelidze
357
Quantum field renormalization group in the theory of stochastic Langmuir turbulence
L. Ts. Adzhemyan, A. N. Vasil'ev, M. Gnatich, Yu. M. Pis'mak
368
Composite systems and field theory for a free Regge trajectory
A. I. Pashnev
384
Higher approximations of the reduced method of matched asymptotic expansions and its convergence
A. P. Kashin, T. M. Kvaratskheliya, M. Z. Maksimov, Z. E. Chikovani
392
Nonconservation of the fermion number in the decay of a heavy fermion in a two-dimensional gauge model
G. G. Petriashvili
400
Quantum mechanics of systems with a gauge group
S. V. Shabanov
411
Nonasymptotic form of the recursion relations of the three-dimensional Ising model
M. P. Kozlovskii
422
Kinetic equation for a subsystem interacting with a thermal reservoir in an inhomogeneous external field
V. F. Los'
434
Zeta-function method in field theory at finite temperature
R. V. Konoplich
444
Correlation functions and transport coefficients of metastable fluids
V. I. Lebedev
458
Semigroup of projective transformations for averaging the Green's function of quasione-dimensional disordered systems
L. V. Zhuravskii, I. D. Mikhailov
466
Ultraviolet finiteness of nonlinear two-dimensional sigma models on affine-metric manifolds
V. V. Belokurov, V. E. Tarasov
471
String operator formalism and functional integral in the holomorphic representation
A. S. Losev, A. Yu. Morozov, A. A. Roslyi, S. L. Shatashvili
475
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019